# SDR SWAA2024062687651

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED STA 947 LBL 26 AND WL 208.1 AFT GALLEY AREA 2024-335826<[01] TOOL USED ON STEP 4 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00TF57U;[03] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00TF57U
